Open Access
Research Article·pp. i–vii·Vol. 28, Issue 3-AApr 2025
Zdzisław Pólkowski, M. Niranjanamurthy, Adriana Burlea-Schiopoiu, Ahmed J. Obaid, Ibrahim S. Ahmed
Published Online: 08 May 2025DOI: 10.47974/JIM-28-3-A-Foreword In this paper: In this special issue, titled “Innovations in Computational and Nonlinear Mathematics”, we explore the intricate relationship between mathematical concepts and their numerous practical applications ac...
AbstractFull Text PDF (141 KB)Views: 268Downloads: 113Citations: 0
Open Access
Research Article·pp. 691–701·Vol. 28, Issue 3-AApr 2025
Jamil Mahmoud Jamil, Huda Amer Abdul Ameer, Intisar Elaiwi Ubaid
Published Online: 08 May 2025DOI: 10.47974/JIM-1964 In this paper: In this present work, a novel category of fuzzy sets termed double fuzzy SWT-open sets is developed and studied, and its connections to earlier ideas are probed at. Some theorems and assertions are us...
Open Access
Research Article·pp. 703–708·Vol. 28, Issue 3-AApr 2025
Anmar Hashim Jasim
Published Online: 08 May 2025DOI: 10.47974/JIM-1965 In this paper: Studying the solutions of the Delay Differential Equations (DDE) is interesting here, where is interested in a 1st order DDE with its solution. Then a DDE of the first, second… and n-th order is intro...
Open Access
Research Article·pp. 709–719·Vol. 28, Issue 3-AApr 2025
Jenan Abd Alreda Resen, Amal K. Hassan
Published Online: 08 May 2025DOI: 10.47974/JIM-1966 In this paper: In this paper, we define operators Λnψ,℘ (h; ς) that are based on℘. We introduce the convergences of these operators to the functions by applying Korovkin’s theorem. A Voronovskaja-type asymptotic for...
Open Access
Research Article·pp. 721–728·Vol. 28, Issue 3-AApr 2025
Salim Dawood Mohsen, Luma J. Barghooth
Published Online: 08 May 2025DOI: 10.47974/JIM-1967 In this paper: The purpose of this article is to present another extension of some types of operators define on complex Hilbert space which is adjointable normal power operators depended on some characterization of...
Open Access
Research Article·pp. 729–740·Vol. 28, Issue 3-AApr 2025
Mohammed Salim Ramadhan, Khalid Khaleefah Jassim
Published Online: 08 May 2025DOI: 10.47974/JIM-1968 In this paper: This study focuses on how a slanted magnetic field and rotation affect viscoelastic fluid it moves peristaltically via porous media in a tapered asymmetric slanted channel with a variable viscosity an...
Open Access
Research Article·pp. 741–753·Vol. 28, Issue 3-AApr 2025
Noor Saddam Taresh, Salwa Salman Abed
Published Online: 08 May 2025DOI: 10.47974/JIM-1969 In this paper: In Hilbert spaces, a problem of variational inequality is termed hierarchical if is treated on the collection of common fixed points of mappings. This article is devoted to studying the situation of t...
Open Access
Research Article·pp. 755–762·Vol. 28, Issue 3-AApr 2025
Hussam Abid Ali Mohammed, Zahraa Sahib Ktran, Baneen Sadeq Mohammed Ali
Published Online: 08 May 2025DOI: 10.47974/JIM-1970 In this paper: In this paper, we introduce new definitions and basic concepts of the linear model on ℤn, We tried to study the problem of integer linear programming in ℤn × ℤn using three solution methods: algebraic...
Open Access
Research Article·pp. 763–769·Vol. 28, Issue 3-AApr 2025
Hussein Saad Habib, Mushtak A. K. Shiker
Published Online: 08 May 2025DOI: 10.47974/JIM-1971 In this paper: In this work, a new conjugate gradient (CG) algorithm named the (H.M.) algorithm is presented as a combination of the search direction and the line search technique for solving nonlinear systems of un...
Open Access
Research Article·pp. 771–779·Vol. 28, Issue 3-AApr 2025
Ayed E. Hashoosh
Published Online: 08 May 2025DOI: 10.47974/JIM-1972 In this paper: This paper aims to show that there are solutions to a novel class of hemivariational inequalities (H.VI) whose results are described in a set of a reflexive Banach space X_n. The first section, we dis...
Open Access
Research Article·pp. 781–785·Vol. 28, Issue 3-AApr 2025
Zahraa Qais Ghazi, Z. D. Al-Nafie
Published Online: 08 May 2025DOI: 10.47974/JIM-1973 In this paper: This work studied the concept of a bornological algebra using a metric focus. The theory of bornological algebra generalizes from the metric space structures to the bornological set setting. The const...
Open Access
Research Article·pp. 787–793·Vol. 28, Issue 3-AApr 2025
Ahmed Ghanawi Jasim, Intesar Harbi, Ali Salim Mohammed
Published Online: 08 May 2025DOI: 10.47974/JIM-1974 In this paper: We provide a linked fixed-point hypothesis for a combination of mappings with blended g-monotone properties in partly fuzzy Fréchet space, where the family of fuzzy seminorms fulfills the n-property.
Open Access
Research Article·pp. 795–800·Vol. 28, Issue 3-AApr 2025
Muayad G. Mohsin, Z. D. Al-Nafie
Published Online: 08 May 2025DOI: 10.47974/JIM-1975 In this paper: In this paper introduced the concept σ-Differentiability over a locally convex algebra A (breifly(A,σ)-Differentiability) of mappings constructed by a system of bounded subsets in a convex algebra, a...
Open Access
Research Article·pp. 801–806·Vol. 28, Issue 3-AApr 2025
Suad Y. Al-Mayyahi, Kassim A. Jassim
Published Online: 08 May 2025DOI: 10.47974/JIM-1976 In this paper: This paper introduces univalent functions defined on a unit disc Ų = {2 ∈ C :|2|
Open Access
Research Article·pp. 807–812·Vol. 28, Issue 3-AApr 2025
Hind F. Abbas, Ibrahim S. Ahmed
Published Online: 08 May 2025DOI: 10.47974/JIM-1977 In this paper: The aim of this work is deals with to study pre measure defined on O–ring and its completeness as well as some properties of this concept have been investigated. We introduce the notion of extension f...
Open Access
Research Article·pp. 813–822·Vol. 28, Issue 3-AApr 2025
Zainab Mohammed Joudha, Saad N. Ali Al-Azzawi
Published Online: 08 May 2025DOI: 10.47974/JIM-1978 In this paper: In this paper, a different-order fraction dynamical system of five equations for an epidemic model was analyzed by studying the existence of equilibrium points and their stability (locally and globall...
Open Access
Research Article·pp. 823–830·Vol. 28, Issue 3-AApr 2025
Basim Albuohimad
Published Online: 08 May 2025DOI: 10.47974/JIM-1979 In this paper: In this work, we studied fractional differential equations (FDE), which are the differentials of non-integer order. We also discussed the integral differential equations (IDE). By connecting (FDE) an...
Open Access
Research Article·pp. 831–836·Vol. 28, Issue 3-AApr 2025
Asmaa Mustafa Mohammed, Huda Omran Altaie
Published Online: 08 May 2025DOI: 10.47974/JIM-1980 In this paper: The Elzaki Adomian Decomposition Method (ETADM), an efficient and powerful technique, is used to analyze several nonlinear fractional Riccati differential equations. This method, which employs Elzaki...
Open Access
Research Article·pp. 837–845·Vol. 28, Issue 3-AApr 2025
Raheam A. Al-Saphory, Ali H. Maran, Abdul Rahman S. Juma
Published Online: 08 May 2025DOI: 10.47974/JIM-1981 In this paper: This work deals with a new subclass of meromorphic functions in the case of positive coefficients.Thus, in order to rebuild a novel operator in the disc of type punctured U* = {z : z ∈ C, 0
Open Access
Research Article·pp. 847–858·Vol. 28, Issue 3-AApr 2025
Ahmed Amer Alsaadi, Ines Ellouze
Published Online: 08 May 2025DOI: 10.47974/JIM-1982 In this paper: This study presents an enhanced analytical approximation method for solving the fractional Phi-four formula. We offer an alternate foundation for applying the LRPS technique to handle fractional diffe...
Open Access
Research Article·pp. 859–864·Vol. 28, Issue 3-AApr 2025
Sarah M. Khalil, Kassim A. Jassim
Published Online: 08 May 2025DOI: 10.47974/JIM-2014 In this paper: Let H(m) be the class of functions of the form f(z) = h(z) + g(z), where f is a harmonic function in a open unit disk U’ = {z ∈ ₵ :|z|
Open Access
Research Article·pp. 865–871·Vol. 28, Issue 3-AApr 2025
Abdulsalam F. Talak, Mustafa I. Hameed, Ali Kadhim Yaqoob
Published Online: 08 May 2025DOI: 10.47974/JIM-2015 In this paper: Numerous scholars have shown remarkable interest in geometric function theory, a thriving area of study with roots in complex analysis. The investigation of the geometric properties of analytic (in a...
Open Access
Research Article·pp. 873–879·Vol. 28, Issue 3-AApr 2025
Lamiaa H. Al-Taee, Ahmed A. Mohammed Fawze, Noora Laith Housen
Published Online: 08 May 2025DOI: 10.47974/JIM-2022 In this paper: The presence of these solutions is established by employing well-established fixed-point theorems in Banach spaces. The aim of this research is to study the existence and unique characteristics of con...
Open Access
Research Article·pp. 881–888·Vol. 28, Issue 3-AApr 2025
A. K. Lafta, Y. Y. Yousif
Published Online: 08 May 2025DOI: 10.47974/JIM-2023 In this paper: The aim of this paper is to introduce and study some of the Fibrewise minimal regular, Fibrewise maximal regular, Fibrewise minimal completely regular, Fibrewise maximal completely regular, Fibrewise...
Open Access
Research Article·pp. 889–897·Vol. 28, Issue 3-AApr 2025
Hadeel Hussein Luaibi
Published Online: 08 May 2025DOI: 10.47974/JIM-2024 In this paper: We provide a new concept of weakly contractive maps on JC, and it was studied two lemma verify those theorems. Also, tend to focus on proving some fixed point outcomes for functions satisfying certai...
Open Access
Research Article·pp. 899–908·Vol. 28, Issue 3-AApr 2025
Zahraa S.M. Alhaidary, Anwar Khaleel Faraj
Published Online: 08 May 2025DOI: 10.47974/JIM-2025 In this paper: This paper aims to study the structure of (μ,δ)-reverse derivations in Γ-rings, with a focus on their connections to ordinary and central (μ,δ)-derivations. Also, some algebraic identities are investi...
Open Access
Research Article·pp. 909–915·Vol. 28, Issue 3-AApr 2025
Rana H. Jasim, Rana B. Yaseen, Ali A. Shihab
Published Online: 08 May 2025DOI: 10.47974/JIM-2026 In this paper: The study introduces a new concept in Nano topological spaces is said Grill Bi-Nano topological spaces via studying three issues disjoint of each other rely on the number of equivalence relations for...
Open Access
Research Article·pp. 917–922·Vol. 28, Issue 3-AApr 2025
Dhifaf A. Abood, Hadeel O. Muslim, Atyaf S. Fakhir
Published Online: 08 May 2025DOI: 10.47974/JIM-2027 In this paper: This survey, prepare a new techniques through coupled integral transform (IT) as Kamal integral transformation(KIT) with Adomian decomposition method (ADM)in which assigned Kamal Decomposition Method(...
Open Access
Research Article·pp. 923–928·Vol. 28, Issue 3-AApr 2025
Saad Mahdi Jaber, Marwah Yasir Mohsin
Published Online: 08 May 2025DOI: 10.47974/JIM-2070 In this paper: In this paper, the concepts of T-closed set and T-open set in soft topological space are introduced, after that we define a new mapping called soft T-continuous by using these sets. We study some impo...
Open Access
Research Article·pp. 929–935·Vol. 28, Issue 3-AApr 2025
Murtadha Mohammed Mansoor, Iftichar Mudhar Al-Shara`a
Published Online: 08 May 2025DOI: 10.47974/JIM-2071 In this paper: This paper introduces a lot of shadowing properties that have to do with the uniform convergence of a sequence {Hm : m ∈ N} of continuous self-maps over the metric space (M,ϱ). The paper gives a proof...
Open Access
Research Article·pp. 937–943·Vol. 28, Issue 3-AApr 2025
Fatima S.S. Awad, Luay A. Al-Swidi, Nawar Alaa Hussein Al-Sammak
Published Online: 08 May 2025DOI: 10.47974/JIM-2072 In this paper: Three important mathematical concepts incorporated into the ideal soft topological spaces. The relation between soft semi intense, soft Too intense and soft intense sets .We showed the relation betwee...
Open Access
Research Article·pp. 945–951·Vol. 28, Issue 3-AApr 2025
Fawzi N. Hammad, Mustafa I. Hameed
Published Online: 08 May 2025DOI: 10.47974/JIM-2073 In this paper: We introduce and study a subclass of positive coefficient meromorphic univalent functions defined by a new operator Ψμβ,xk(s). We obtain partial sums, coefficient estimates, convolution properties, cl...
Open Access
Research Article·pp. 953–961·Vol. 28, Issue 3-AApr 2025
Raghad Almohammed, Alyaa Yousef Khudayer Mutawek, Luay A. Al-Swidi
Published Online: 08 May 2025DOI: 10.47974/JIM-2074 In this paper: Given the importance of proximity spaces in scientific and engineering applications, this study attempts to expand the concept of compact spaces in proximity spaces while preserving the general framew...
Open Access
Research Article·pp. 963–970·Vol. 28, Issue 3-AApr 2025
Ali Hussein Zaboon, Raad Falih Hasan, Alaa Hameed Alwna
Published Online: 08 May 2025DOI: 10.47974/JIM-2075 In this paper: This aims to study and analyze the approximation of the functions in the space Lp by utilizing the Means of Weierstrass theorem by using Bernstein polynomial, Jackson operator, Fejer operator and Land...
Open Access
Research Article·pp. 971–981·Vol. 28, Issue 3-AApr 2025
Afraa R. Sadek, Ehab A. Ghaloob
Published Online: 08 May 2025DOI: 10.47974/JIM-2076 In this paper: The significance fore supra topological spaces as a subject of study cannot be overstated, as they represent a broader framework than traditional topological spaces. Numerous scholars have proposed ex...
Open Access
Research Article·pp. 983–989·Vol. 28, Issue 3-AApr 2025
Firas J. Obaid, Afraa R. Sadek
Published Online: 08 May 2025DOI: 10.47974/JIM-2078 In this paper: This paper work new and unprecedented definitions of sets, which we have named supra fan, supra. delta fan, supra. semi delta fan sets, which are generated by three sets of specific type of supra open...